# SDR 2023F00021

- Difficulty date: January 7, 2023
- Submitted: January 7, 2023
- Operation: General aviation
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 79,137 hours, 10,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Condition: Discharged
- Location: R2 Door Epa
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUE TRANSIT CHECK FOUND EPAS BATTERY PACK INOP.   REMOVED AND REPLACED EPA BATTERY PACK AT DOOR 2R IAW AMM 52-11-20.CKD OK TO CONTINUE.
